Canadian TV, Computing and Home Theatre Forums banner

1 - 14 of 14 Posts

·
Super Moderator
Joined
·
17,019 Posts
Discussion Starter #1
CBS plans to release its fall programming lineup to advertisers on May 19 via a series of "virtual upfronts." Here are the series from the current season:

Renewed: 48 Hours, 60 Minutes, All Rise, Blue Bloods, Bob Hearts Abishola, Bull, Evil, FBI, FBI: Most Wanted, MacGyver, Magnum P.I., Mom, NCIS, NCIS: Los Angeles, NCIS: New Orleans, SEAL Team, S.W.A.T., Survivor, The Amazing Race, The Neighborhood, The Unicorn, Undercover Boss, Young Sheldon

Canceled: Broke, Carol's Second Act, Criminal Minds (final), Elementary (final), God Friended Me, Hawaii Five-0 (final), Madam Secretary (final), Man with a Plan, Tommy

TBA: Big Brother, Whistleblower (summer)
 

·
Super Moderator
Joined
·
17,019 Posts
Discussion Starter #2
CBS 2020-2021 PRIMETIME SCHEDULE
(N=New, NTP=New Time Period) All Times ET/PT

MONDAY
8:00-8:30 PM THE NEIGHBORHOOD
8:30-9:00 PM BOB (HEARTS) ABISHOLA
9:00-10:00 PM ALL RISE
10:00-11:00 PM BULL

TUESDAY
8:00-9:00 PM NCIS
9:00-10:00 PM FBI
10:00-11:00 PM FBI: MOST WANTED

WEDNESDAY
8:00-9:00 PM SURVIVOR
9:00-10:00 PM THE AMAZING RACE (NTP)
10:00-11:00 PM SEAL TEAM (NTP)

THURSDAY
8:00-8:30 PM YOUNG SHELDON
8:30-9:00 PM B POSITIVE (N)
9:00-9:30 PM MOM
9:30-10:00 PM THE UNICORN (NTP)
10:00-11:00 PM EVIL

FRIDAY
8:00-9:00 PM MACGYVER
9:00-10:00 PM MAGNUM P.I.
10:00-11:00 PM BLUE BLOODS

SATURDAY
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS

SUNDAY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE EQUALIZER (N)
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM NCIS: NEW ORLEANS

The CBS 2020-2021 primetime programming lineup features one new comedy, two new dramas and 23 returning series. Additional new series will be announced at a later date. The shows debuting later in the season include the new drama CLARICE and returning favorites S.W.A.T. and UNDERCOVER BOSS. In addition, CBS will broadcast SUPER BOWL LV on Feb. 7, 2021.

See the press release for new program descriptions.
 

·
Super Moderator
Joined
·
17,019 Posts
Discussion Starter #5
CBS' REVISED WEDNESDAY LINEUP FOR FALL 2020-2021

8:00-9:00 PM THE AMAZING RACE (NTP)
9:00-10:00 PM SEAL TEAM (NTP)
10:00-11:00 PM S.W.A.T. (NTP)

At 10:00 PM, the fourth season of S.W.A.T. joins the fall schedule after originally being planned for later in the season.

Producers for SURVIVOR are continuing to work with officials in Fiji on the appropriate time to start production on its next edition, with health and safety matters the top priority for everyone involved.

Additional information about production starts and premiere dates for all the series will be announced at a later date.
 

·
Super Moderator
Joined
·
17,019 Posts
Discussion Starter #6
CBS Premiere and Finale Dates

Wednesday, Sept. 9
8:00-9:00 PM BIG BROTHER
9:00-10:00 PM LOVE ISLAND
10:00-11:00 PM 48 HOURS: SUSPICION (Special Wednesday Edition)

Saturday, Sept. 12
9:00-10:00 PM LOVE ISLAND: MORE TO LOVE
10:00-11:00 PM 48 HOURS (34th Season Premiere)

*Sunday, Sept. 20 (NFL Double Header)
7:30-8:30 PM, ET/7:00-8:00 PM, PT 60 MINUTES (53rd Season Premiere, RTP 7:00-8:00 ET/PT)
8:30-9:30 PM, ET/8:00-9:00 PM, PT BIG BROTHER
9:30-10:30 PM, ET/9:00-10:00 PM, PT LOVE ISLAND

Monday, Sept. 21
9:00-10:00 PM LOVE ISLAND
10:00-11:00 PM MANHUNT: DEADLY GAMES (Broadcast Premiere)

Thursday, Sept. 24
8:00-9:00 PM BIG BROTHER
9:00-10:00 PM LOVE ISLAND
10:00-11:00 PM STAR TREK: DISCOVERY (Broadcast Premiere - 1st Season)

Friday, Sept. 25
8:00-9:00 PM THE GREATEST #ATHOME VIDEOS
9:00-10:00 PM LOVE ISLAND

Tuesday, Sept. 29
8:00-9:00 PM LOVE ISLAND (2nd Season Finale)

Friday, Oct. 2
8:00-9:00 PM THE GREATEST #ATHOME VIDEOS
9:00-10:00 PM UNDERCOVER BOSS (10th Season Premiere)

Monday, Oct. 12, 19, 26
9:00-10:00 PM ONE DAY AT A TIME (Broadcast Premiere - 4th Season)
10:00-11:00 PM MANHUNT: DEADLY GAMES

Tuesday, Oct. 13
10:00-11:00 PM THE FBI DECLASSIFIED (Season Premiere)

Wednesday, Oct. 14
8:00-9:00 PM BIG BROTHER
9:00-10:00 PM THE AMAZING RACE (32nd Season Premiere)

Wednesday, Oct. 28
8:00-9:00 PM THE AMAZING RACE (NTP)
9:00-11:00 PM BIG BROTHER (22nd Season Finale)

CBS has added the First Season of the CBS All Access Original Series Star Trek: Discovery, the Spectrum Original Manhunt: Deadly Games, Back-to-Back Episodes of the fourth season of One Day at a Time and new six-part series THE FBI DECLASSIFIED featuring real-life FBI cases. Based on Current Production Timelines, New and Returning Primetime Series Could Begin Airing in November.
 

·
Super Moderator
Joined
·
17,019 Posts
Discussion Starter #7
CBS Sunday Night Movies return Oct. 4.

Oct. 4 OLD SCHOOL 9:30-11:30 PM, ET/9:00-11:00 PM, PT
Oct. 11 CLUELESS 9:30-11:30 PM, ET/9:00-11:00 PM, PT
Oct. 18 FERRIS BUELLER'S DAY OFF 8:00-10:30 PM, ET/PT
Oct. 25 SCREAM 8:30-11:00 PM, ET/8:00-10:30 PM, PT
Nov. 1 STAR TREK BEYOND 8:00-11:00 PM, ET/PT
Nov. 29 COMING TO AMERICA 8:30-11:00 PM, ET/8:00-10:30 PM, PT (Thanksgiving weekend)

Sunday Episodes of Big Brother move to Mondays at 8 PM as of Oct. 5. (Source)

----

One Day at a Time Season 4 Debuts on CBS with Back-to-Back Episodes, Monday, Oct. 5 at 9 PM, one week earlier than previously announced. (Source)

Global TV simsubs Big Brother and One Day at a Time.
 

·
Super Moderator
Joined
·
17,019 Posts
Discussion Starter #8
THE NFL ON CBS: New England @ Kansas City game will now be broadcast nationally on Monday, Oct. 5, at 7:00 PM, ET. BIG BROTHER will air immediately following the game.

The Network debut of ONE DAY AT A TIME and the third episode of MANHUNT: DEADLY GAMES will be pushed one week, to Monday, Oct. 12. (Press Release)

Monday, Oct. 5
7:00 PM, ET THE NFL ON CBS: New England @ Kansas City
Approximately 10:00-11:00 PM, ET/8:00-9:00 PM, PT BIG BROTHER (Immediately following football)

Monday, Oct. 12
8:00-9:00 PM, ET/PT BIG BROTHER
9:00-9:30 PM, ET/PT ONE DAY AT A TIME (Network Debut of season 4)
9:30-10:00 PM, ET/PT ONE DAY AT A TIME
10:00-11:00 PM, ET/PT MANHUNT: DEADLY GAMES
 

·
Super Moderator
Joined
·
17,019 Posts
Discussion Starter #9
The Price Is Right Season 49 is heading back into production today with a redesigned, COVID-friendly set and no audience. (Deadline) No mention of when the new episodes will air.
 

·
Super Moderator
Joined
·
17,019 Posts
Discussion Starter #10
THE NFL ON CBS: Buffalo @ Tennessee game will now be broadcast nationally on Tuesday, Oct. 13, at 7:00 PM, ET. THE FBI: DECLASSIFIED will air following the game at 10:00 PM ET in Eastern/Central Time Zones. (Source) Global TV airs THE FBI: DECLASSIFIED at 10:00 PM ET for those that want to record the program and don't want to take a chance of a delay caused by football.

----

ESSENTIAL HEROES: A MOMENTO LATINO EVENT will be broadcast Monday, Oct. 26 (9:00-10:00 PM, ET/PT) on CBS. (Source)
 

·
Super Moderator
Joined
·
17,019 Posts
Discussion Starter #11
CBS' 2020-2021 PRIMETIME PREMIERE DATES FOR 10 SERIES

Thursday, Nov. 5
8:00-8:30 PM YOUNG SHELDON (4th Season Premiere)
8:30-9:00 PM B POSITIVE (Series Premiere)
9:00-9:30 PM MOM (8th Season Premiere)

Sunday, Nov. 8 (Football Doubleheader)
7:30-8:30 PM, ET/ 7:00-8:00 PM, PT 60 MINUTES
8:30-9:30 PM, ET/ 8:00-9:00 PM, PT NCIS: LOS ANGELES (12th Season Premiere)
9:30-10:30 PM, ET/ 9:00-10:00 PM, PT NCIS: NEW ORLEANS (7th Season Premiere)
10:30-11:30 PM, ET/ 10:00-11:00 PM, PT NCIS (Fan-favorite episodes from the previous 17 seasons)

Wednesday, Nov. 11
8:00-9:00 PM THE AMAZING RACE
9:00-11:00 PM S.W.A.T. (2-Hour 4th Season Premiere)

Monday, Nov. 16
8:00-8:30 PM THE NEIGHBORHOOD (3rd Season Premiere)
8:30-9:00 PM BOB ♥ ABISHOLA (2nd Season Premiere)
9:00-10:00 PM ALL RISE (2nd Season Premiere)

Tuesday, Nov. 17
8:00-9:00 PM NCIS (18th Season Premiere)

Additional premiere dates for November will be announced shortly.
 

·
Registered
Joined
·
50 Posts
The Amazing Race new season actually aired on October 14th with the 1st episode.
 

·
Super Moderator
Joined
·
17,019 Posts
Discussion Starter #13
The body of the press release says "These programs join the previously announced season premieres of 60 MINUTES and 48 HOURS, which have already debuted, and THE AMAZING RACE, on Wednesday, Oct. 14." THE AMAZING RACE on Nov. 11 doesn't say Season Premiere, it just shows the program in its new time period in advance of the S.W.A.T. Premiere.
 

·
Super Moderator
Joined
·
17,019 Posts
Discussion Starter #14
CBS shifts Manhunt: Deadly Games to Saturday Nights starting October 24, with back-to-back episodes at 8 PM ET. (Source)

----

The Price Is Right primetime specials will air on Tuesday, Oct. 27 (8:00-9:00 PM, ET/PT), Monday, Nov. 2 (8:00-9:00 PM, ET/PT) and another date to be announced. .

Let's Make a Deal makes its primetime debut Tuesday, Oct. 27 (9:00-10:00 PM, ET/PT), followed by an episode on Monday, Dec. 21 (8:00-9:00 PM, ET/PT) and the third special to be announced at a later date.

In daytime, THE PRICE IS RIGHT and LET'S MAKE A DEAL premiere their 49th and 12th daytime seasons, respectively, on Monday, Nov. 16. (Source)
 
1 - 14 of 14 Posts
Top